# SDR MASA200500892

- Difficulty date: November 15, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 19,318 hours, 14,876 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D1009
- Part serial: 660B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,135 hours, 2,295 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6428 PHX, FLAPS FAIL AT ZERO DEGREES IN FLIGHT.  MAINTENANCE REPLACED THE RT BPSU.
